MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK DOUBLE LOADED FW CL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(3) 2023, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-3600-2 fibertak¿ suture anchors didn't stay in place even with the correct technique, it wouldn't lock into the bone.This occurred during a case, with no effect on the patient, another device was used to proceed with the case.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was provided on 11/13/2023 where it was stated that this event occurred during a shoulder instability surgery.They used the fixed drill bit from the box, which is used when they don't have a drill 1.7 to prepare the bone.The patient's bone was of average quality, some places worse, some better, but average.They completed the case with a second unit of the product.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
FIBERTAK DOUBLE LOADED FW CL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18277880
Report Number1220246-2023-09238
Device Sequence Number6189774
Product Code MBI
UDI-Device Identifier00888867206960
UDI-Public00888867206960
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED FW CL
Device Catalogue NumberAR-3600-2
Device Lot Number15092704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer11/13/2023
12/26/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date11/15/2024
01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown